# SDR FDEA201201260344

- Difficulty date: January 26, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 47,039 hours, 8,261 cycles
- System (JASC): 3251 · Steering Unit
- Part: Tiller
- Condition: Erratic
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING DURING TAXI-IN NOSE TILLER STEERING BECAME ERRATIC & UNRESPONSIVE.  STOPPED THE ACFT & CALLED FOR A TOW-IN.  NO ALERTS & NO HYD PROBLEMS NOTED THAT WOULD EXPLAIN THE LOSS OF STEERING.  PERFORMED VISUAL INSP OF THE STEERING MECHANISM AND RELATED COMPONENTS, NO TROUBLE FOUND IAW FIM 32-50.  NOSE STEERING SYS, OP CHECKED GOOD IAW AMM 32-50-00-0. NO 90 DAYS HISTORY. ACFT OK FOR SERVICE.
